MathSciNet Relay Station
MathSciNet bibliographic data
MR1237053 35B45 (35J60)
Escauriaza, Luis $W\sp {2,n}$ a priori estimates for solutions to fully nonlinear equations. Indiana Univ. Math. J. 42 (1993), no. 2, 413–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement